# SDR LR7A2012011700257

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 3561213
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND RAMP DOOR REAR BULKHEAD (FAIRING) RUBBING PLATE DENTED SCRATCHED AND CRACKED AT RS8 TO 8.3, LBL61 TO RBL61.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 CHAP 51-70.
